Results 1 to 10 of 10
  1. #1
    d-ray1810's Avatar
    d-ray1810 is offline Junior Member
    Join Date
    Feb 2003
    Location
    ga
    Posts
    65

    Libido loss from.........

    I have been on test e and deca for quite a while now. I just recently started winnie and nolva. My question is................Which one is causing my my loss in libido? With my girl I could go 4 times a day everyday, that was 2 weeks ago. This past weekend I had a new girl. Possible the best looking girl I have ever been with and I was only about half-way up during. What gives guys?

  2. #2
    ColdSore's Avatar
    ColdSore is offline Banned
    Join Date
    Jun 2003
    Location
    Texas
    Posts
    3,952
    sounds like performance anxiety....IMO...its happened to me with new girls before...what are your doses of test and deca ?

  3. #3
    d-ray1810's Avatar
    d-ray1810 is offline Junior Member
    Join Date
    Feb 2003
    Location
    ga
    Posts
    65
    test=750 wk
    deca =500 wk
    nolva=20 ed
    winnie=50 ed

  4. #4
    ColdSore's Avatar
    ColdSore is offline Banned
    Join Date
    Jun 2003
    Location
    Texas
    Posts
    3,952
    looks good...probably 100% mental...were you drinking?

  5. #5
    d-ray1810's Avatar
    d-ray1810 is offline Junior Member
    Join Date
    Feb 2003
    Location
    ga
    Posts
    65
    nope maybe i was just nervous or something cuz she was HOT but I havent had the all day erections in a while, I am starting to think its the nolva

  6. #6
    bad brains's Avatar
    bad brains is offline Junior Member
    Join Date
    Aug 2001
    Location
    Katrinaland............
    Posts
    119
    Sounds like "Deca Dick"...... I always use d-bol and clomid to combat the problem, but another bro might have another solution......
    Last edited by bad brains; 07-29-2003 at 11:54 AM.

  7. #7
    d-ray1810's Avatar
    d-ray1810 is offline Junior Member
    Join Date
    Feb 2003
    Location
    ga
    Posts
    65
    I dont think i would get deca dick with 750 mgs test plus i have been on for about 18 weeks and this sh*t just started.

  8. #8
    ColdSore's Avatar
    ColdSore is offline Banned
    Join Date
    Jun 2003
    Location
    Texas
    Posts
    3,952
    Quote Originally Posted by d-ray1810
    I dont think i would get deca dick with 750 mgs test plus i have been on for about 18 weeks and this sh*t just started.
    I was thinking the same thing...that much test should keep you up and running like a machine... It may be a wierd case though...try upping your test and see if that helps.

  9. #9
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by d-ray1810
    I dont think i would get deca dick with 750 mgs test plus i have been on for about 18 weeks and this sh*t just started.
    The same happened to me near the end of my cycle as well. The test made me horney all the time, but after week 11, 12, it went away. I was also flying half staff. I thought it was the nolva, but I have since read that it is common at the end of a test cycle.

  10. #10
    d-ray1810's Avatar
    d-ray1810 is offline Junior Member
    Join Date
    Feb 2003
    Location
    ga
    Posts
    65
    well as far as adding more test i did use 300mg of prop last week along with everything else

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •